# SDR 2001UALA01022

- Difficulty date: June 13, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 37,013 hours, 14,036 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM UPPER FLANGES CORRODED STA 310.5, RBL 40.  *S/D*  RECONNECTED POWER CONNECTOR IN INSIDE OF SIDE WALL.  OP CHECKS OK.
